# SDR CALA9800253

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wingtip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN WINGTIP MOUNT RIB AT WINGTIP AREA AFT OF NAV STROBE LIGHT.  AN ANGLE DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
